# SDR CALA2023030300605

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737-900ER
- Aircraft serial: 42182
- Aircraft time: 26,231 hours, 9,391 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: #6 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REPORTED BY RAMP. #6 CANOE FAIRING HAS SEVERAL FASTENERS MISSING. ADDED PHOTO. REPLACED 4 EACH SCREWS ON #6 FLAP TRACK FAIRING TAIL CONE.  REF IPC 27-51-18-01. ITEM 435.
